Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1995, Volume 208, Pages 18–69 (Mi tm1189)  

This article is cited in 4 scientific papers (total in 4 papers)

Ramification filtration of the Galois group of a local field. II

V. A. Abrashkin


Full text: PDF file (3504 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1995, 208, 15–62

Bibliographic databases:
UDC: 519.4
Received in October 1993

Citation: V. A. Abrashkin, “Ramification filtration of the Galois group of a local field. II”, Number theory, algebra and algebraic geometry, Collection of articles. To seventieth birthday of Academician I. R. Shafarevich, Trudy Mat. Inst. Steklov., 208, Nauka, Fizmatlit, Moscow, 1995, 18–69; Proc. Steklov Inst. Math., 208 (1995), 15–62

Citation in format AMSBIB
\Bibitem{Abr95}
\by V.~A.~Abrashkin
\paper Ramification filtration of the Galois group of a~local field.~II
\inbook Number theory, algebra and algebraic geometry
\bookinfo Collection of articles. To seventieth birthday of Academician I. R. Shafarevich
\serial Trudy Mat. Inst. Steklov.
\yr 1995
\vol 208
\pages 18--69
\publ Nauka, Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1730256}
\zmath{https://zbmath.org/?q=an:0884.11047}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1995
\vol 208
\pages 15--62


Linking options:
  • http://mi.mathnet.ru/eng/tm1189
  • http://mi.mathnet.ru/eng/tm/v208/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abrashkin, “Explicit formulae for the Hilbert symbol of a formal group over the Witt vectors”, Izv. Math., 61:3 (1997), 463–515  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. A. Abrashkin, “A ramification filtration of the Galois group of a local field. III”, Izv. Math., 62:5 (1998), 857–900  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. A. Abrashkin, “A group-theoretical property of the ramification filtration”, Izv. Math., 62:6 (1998), 1073–1094  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. A. Abrashkin, “Ramification filtration via deformations”, Sb. Math., 212:2 (2021), 135–169  mathnet  crossref  crossref  mathscinet  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:182
    Full text:89

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021